# SDR RAIA201601310002

- Difficulty date: January 31, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 39,280 hours, 35,832 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WILL NOT PRESSURIZE ON AUTO OR MANUAL MODE IN THE AIR ACFT RETURNED FROM FLIGHT.  COMPLIED WITH REACTIVATION PROCEDURE.  OPS CHECKED GOOD.
